MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA50BM
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
A non-health care professional reported the lens was explanted in the same procedure and was not used due to being scratched.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16261619
Report Number1119421-2023-00215
Device Sequence Number6766508
Product Code HQL
UDI-Device Identifier00380650698469
UDI-Public00380650698469
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberMA50BM
Device Catalogue NumberMA50BM.165
Device Lot Number12708540
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date01/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown